# SDR ASOA200801481

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 16,874 hours, 14,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 484 FLOOR SUPPORT INTERCOSTAL ANGLE CRACKED AT LBL 27.0.  REPLACED FLOOR SUPPORT INTERCOSTAL ANGLE IAW REO 601R-53-41-059 STEPS 8-13.
